Connection formulas for spheroidal functions in different coordinate systems
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 294-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a16,
author = {M. V. Fedoryuk},
title = {Connection formulas for spheroidal functions in different coordinate systems},
journal = {Differencialʹnye uravneni\^a},
pages = {294--299},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a16/}
}
M. V. Fedoryuk. Connection formulas for spheroidal functions in different coordinate systems. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 294-299. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a16/